Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Understanding Your LabsUnderstanding Your Labs
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


dvt + tb
Jul 5, 2008

My cd4 is 197 and i am on wafarrin to treat dvt and now I suspect that I have tb and i am tired all the time what can i do.

Response from Dr. Holodniy

Your fatigue could be related to TB or HIV infection. You don't indicate whether you are receiving HIV treatment or not. If TB is diagnosed, you will need to start treatment and with that your symptoms should improve. Also, if you are not on HIV treatment (and given your CD4 count of 197 it is recommended), starting treatment and getting control of the virus will also help with feeling tired.



Previous
how fast does HIV + turn to Aids
Next
Testing For Vitamins and Minerals Deficiencies

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement